# SDR 95ZZZX1048

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9024Z
- Make and model: Bolkms BK117A4
- Aircraft serial: 7134
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Wire Broken
- Location: Fire Detector
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED A FALSE FIRE WARNING IN-FLIGHT CAUSED BY A BROKEN WIRE ON FIRE DETECTOR.
